# SDR 2025FA0000631

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N747US
- Make and model: Boeing 747-8
- Aircraft serial: 40905
- Aircraft time: 25,860 hours, 2,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Multiple Fail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTIONS IAW BOEING SERVICE BULLETIN 747-53-2908. IDENTIFIED CRACKS IN STRINGERS AT THE FOLLOWING LOCATIONS: STA 740:  S-3AL, S-17L, S-18L, S-19L, S-22AL, S-23L, S-25L, S-40L, S-41L, S-43L, S-44L, S-46L, S-47L, S-1R, S-2AR, S-4R, S-5R, S-17R, S-18R, S-23R, S-27R, S-37R, S-39R, S-47R STA 1000:  S-15L, S-15R STA 1740:  S-25L STA 1960:  S-13L, S-14L, S-23L, S-44L, S-13R, S-14R, S-16R, S-24R, S-42R STA 2180:  S-13L, S-15L, S-16L, S-17L, S-18L, S-19L, S-23L, S-28L, S-30L, S-31L, S-33L, S-35L, S-36L, S-37L, S-42L, S-47L, S-13R, S-15R, S-17R, S-18R, S-19R, S-23R, S-26R, S-29R, S-30R, S-35R, S-36R, S-49R
